zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on the modified simple equation method applied to Sharma-Tasso-Olver equation. (English) Zbl 1239.35170
Summary: {\it A. J. M. Jawad} et al. [Appl. Math. Comput. 217, No. 2, 869--877 (2010; Zbl 1201.65119)] have applied the modified simple equation method to find the exact solutions of the nonlinear FitzHugh-Naguma equation and the nonlinear Sharma-Tasso-Olver equation. The analysis of the Sharma-Tasso-Olver equation obtained by Jawad et al. [loc. cit.] is based on a variant of the modified simple equation method. In this paper, we provide its direct application and obtain new 1-soliton solutions.

35Q92PDEs in connection with biology and other natural sciences
35Q51Soliton-like equations
35A24Methods of ordinary differential equations for PDE
35C08Soliton solutions of PDE
Full Text: DOI
[1] Jawad, A. J. M.; Petkovic, M. D.; Biswas, A.: Modified simple equation method for nonlinear evolution equations, Appl. math. Comput. 217, 869-877 (2010) · Zbl 1201.65119 · doi:10.1016/j.amc.2010.06.030